MathSciNet Relay Station
MathSciNet bibliographic data
MR2282588 (2007i:76068) 76M10 (65N30)
Li, Jian Investigations on two kinds of two-level stabilized finite element methods for the stationary Navier-Stokes equations. Appl. Math. Comput. 182 (2006), no. 2, 1470–1481.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement